Hits:
Indexed by:期刊论文
Date of Publication:2018-01-01
Journal:HOUSTON JOURNAL OF MATHEMATICS
Included Journals:SCIE
Volume:44
Issue:1
Page Number:169-185
ISSN No.:0362-1588
Key Words:Dual Toeplitz operator; algebraic property; Bergman space; Hardy space; the unit ball
Abstract:In this paper, we study some algebraic properties of dual Toeplitz operators, and prove that the dual Toeplitz operator commuting with an analytic dual Toeplitz operator must be also an analytic dual Toeplitz operator on the orthogonal complement of the Bergman space on the unit ball. Furthermore, we characterize when the sum of products of two dual Toeplitz operators is equal to a dual Toeplitz operator on the orthogonal complement of the Bergman space on the unit ball or the Hardy space on the sphere.